| Model Number |
M00513750 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf device code a150207 captures the reportable event of delivery system difficult to remove.
Event or Problem Description
It was reported to boston scientific corporation on june 23, 2023, that an ultraflex esophageal distal release covered stent was to be implanted in the mid esophagus to treat a 11cm malignant lesion due to esophageal cancer during an esophageal stenting procedure performed on (b)(6) 2023.The patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was unable to fully expand and got caught on the delivery system during removal.The stent was removed together with the delivery system and another ultraflex esophageal stent was used to complete the procedure.There were no patient complications as a result of this event.